Uravnoteženi zakoni na kvazigrupama
Matematički vesnik, Tome 24 (1972) no. 1, p. 249
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
20N05
@article{MV_1972_24_1_a35,
author = {B. P. Alimpi\'c},
title = {Uravnote\v{z}eni zakoni na kvazigrupama},
journal = {Matemati\v{c}ki vesnik},
pages = {249 },
year = {1972},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1972_24_1_a35/}
}
B. P. Alimpić. Uravnoteženi zakoni na kvazigrupama. Matematički vesnik, Tome 24 (1972) no. 1, p. 249 . http://geodesic.mathdoc.fr/item/MV_1972_24_1_a35/